| Catalog Number |
ECR60G |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the metal part of the cartridge was deformed upon opening its package.Changed to a new one to complete the procedure.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4) date sent: 12/04/2025 d4: batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device ecr60g with lot number 160c20; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/22/2025.D4: batch #127c19.Corrected data: e1 (initial reporter facility name), h4.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the ecr60g reload was returned unfired with an open package, with the reload pan bend and partially dislodged from left side.In addition, 1 double driver out of position and 8 double drivers missing, making the reload non-functional.No functional test was performed due the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 127c19, and no non-conformances were identified.